# SDR CA130430010

- Difficulty date: April 23, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) AFTER TAKEOFF AT APPROXIMATELY 7000 FT, THE CREW REPORTED A MASTER WARNING ANNUNCIATION IN THE COCKPIT FOR LOW MOP ON ENGINE.  THE CREW SECURED ENGINE, ACFT RETURNED TO DEPARTURE WHERE THEY PERFORMED AN UNEVENTFUL SINGLE ENGINE LANDING. TECH REPORTED HEAVY OIL LEAK FROM THE FWD CORE INTO BYPASS DUCT AND THE EXHAUST CONE.  OIL IS ALSO NOTED ON THE COWLING.  LARGE AMOUNT OF OIL ON GROUND AFTER LANDING.
